# SDR VTZA95289

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 5270 · Door Warning System
- Part: Switches
- Part number: 91SE13
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT RN 6499 - IAD-ROA - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE PASSENGER DOOR WARNING LIGHT ILLUMINATING IN FLIGHT.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED PASSENGER DOOR AND CLEANED THE DOOR WARNING MICROSWITCHES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
